Title

Transient Solution to the Many Server Poisson Queue: A Simple Approach

Publication Type

Journal Article

Publication Date

9-1989

Abstract

An elegant time-dependent solution for the number in the M/M/c queueing system is derived in a direct way.

Keywords

System size, almost lower triangles, steady-state probabilities, busy period

Discipline

Operations and Supply Chain Management | Operations Research, Systems Engineering and Industrial Engineering

Research Areas

Operations Management

Publication

Journal of Applied Probability

Volume

26

Issue

3

First Page

584

Last Page

594

ISSN

0021-9002

Identifier

10.2307/3214415

Additional URL

http://dx.doi.org/10.2307/3214415